# SDR USAA920080944

- Difficulty date: April 10, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545775592
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON STRINGER, BS 767 - BS 787, S25R.  REPAIRED STRINGER, BS 767 - BS 787, S25R IAW B737 SRM 53-00-03-2R1.
